# SDR DLM88970294

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C, FOUND AIRSTAIR EMERG EXIT LIGHT INOP ON RT SIDE CTR POS.  FOUND WIRES PULLED OUT OF CONTACTS.  REPINNED, EMERG LIGHTS OP NML.
